MathSciNet Relay Station
MathSciNet bibliographic data
MR2302576 (2008d:34049) 34C05 (34C07 34C25 37C10)
Villadelprat, J. On the reversible quadratic centers with monotonic period function. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2555–2565 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement